# SDR SWAA2022042189280

- Difficulty date: March 29, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 74,146 hours, 43,614 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Angle
- Part number: 237A911248
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE AT MID PASSENGER CABIN BS691 RBL1. / [01] REMOVED DAMAGED BRACKET AT BS 691 RBL1 PER SRM 51-40-02;[02] CRACKED SUPPORT ANGLE AT BS691 RBL1 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS REPLAREABLE BY REPLACEMENT OF PART PER SRM 51-10-02-0G-0 STEP 9-C;[03] FABRICATED SUPPORT BRACKET P/N 237A9112-48 AND APPLIED CHEMICAL CONVERSION COATING PER DRAWING # 273A9111 SHT 8 REV A AND SRM 51-20-01-0G-0 ;SRM 51-40-05;[04] MATERIAL ID FOR BRACKET BAC1490-2883 7075-T73 .050 LOT#1482272-1; PO#857528-SWA;[05] INSPECTED ACTION 1-4;[06] APPLIED PRIMER TO REPLACEMENT SUPPORT ANGLE PER DRAWING # 273A9111 SHT 8 REV A AND SRM 51-20-01-0G-0; OK TO INSTALL;[07] INSPECTED ACTION 6; OK TO INSTALL;[08] INSTALLED SUPPORT ANGLE AT MID PASSENGER CABIN BS691; RBL1 PER SRM 51-40-02-0G-0 AND BOEING DRAWING #273A9111;[09] VERIFIED FASTENER INSTALLATION;[10] VERIFIED FASTENER INSTALLATION
